# SDR 05FDEA03544

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ltwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E ON INTERNAL STRUCTURE FOUND 1 CRACK 0.50'' LONG ON RIB AT STA XORS 427.  PERFORMED INSPECTION IAW NDT SRM 06, NO CRACK FOUND ON RIB AT STA XORS427 LT WING L/E ONLY PENCIL MARK.
